Volume 20, 2016
|Page(s)||261 - 292|
|Published online||18 July 2016|
Moderate deviations for shortest-path lengths on random segment processes
1 Weierstrass Institute for Applied
Analysis and Stochastics, 10117
2 Institute of Stochastics, Ulm University, 89069 Ulm, Germany.
Accepted: 4 May 2016
We consider first-passage percolation on segment processes and provide concentration results concerning moderate deviations of shortest-path lengths from a linear function in the distance of their endpoints. The proofs are based on a martingale technique developed by [H. Kesten, Ann. Appl. Probab. 3 (1993) 296–338.] for an analogous problem on the lattice. Our results are applicable to graph models from stochastic geometry. For example, they imply that the time constant in Poisson−Voronoi and Poisson−Delaunay tessellations is strictly greater than 1. Furthermore, applying the framework of Howard and Newman, our results can be used to study the geometry of geodesics in planar shortest-path trees.
Mathematics Subject Classification: 60D05 / 05C80 / 82B43
Key words: Random segment process / first-passage percolation / moderate deviation / shortest-path
© EDP Sciences, SMAI, 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.